# SDR IPXA2020032553499

- Difficulty date: February 17, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA84741
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LONGERON 48 R/H SPLICE FITTING IS CRACKED BETWEEN STA. 1581-1601.REPAIRED CRACKED LONGERON 48 R/H SPLICE FITTING BETWEEN STA. 1581-1601 IAW VT-SAA EA 011-5310-01-A8042 REV. I/R AND UPS EO MD11-5310-60454-C. (MAJOR)
